# SDR USAA2011111500033

- Difficulty date: October 19, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL AT FR47+12 INCHES, Y1292.  REPLACED SEAT RAIL AT FR47+12 INCHES, Y1292 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472770/D53470080/D53472831.
